CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Groves-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2010 | 2008 | 2005
Number of items: 5.

2010

Groves, Daniel and Wilton, Henry (2010) Conjugacy classes of solutions to equations and inequations over hyperbolic groups. Journal of Topology, 3 (2). pp. 311-332. ISSN 1753-8416. https://resolver.caltech.edu/CaltechAUTHORS:20100831-155337545

2008

Dahmani, François and Groves, Daniel (2008) Detecting free splittings in relatively hyperbolic groups. Transactions of the American Mathematical Society, 360 (12). pp. 6303-6318. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:DAHtams08

Groves, Daniel and Manning, Jason Fox (2008) Dehn filling in relatively hyperbolic groups. Israel Journal of Mathematics, 168 (1). pp. 317-429. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:GROijm08

2005

Groves, Daniel (2005) Limit groups for relatively hyperbolic groups, II: Makanin-Razborov diagrams. Geometry and Topology, 9 (54). pp. 2319-2358. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:GROgt05

Groves, Daniel (2005) Limits of (certain) CAT(0) groups, I: Compactification. Algebraic and Geometric Topology, 5 (52). pp. 1325-1364. ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:GROagt05

This list was generated on Tue Oct 15 20:49:48 2019 PDT.